Matematicheskie Voprosy Kriptografii [Mathematical Aspects of Cryptography]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2016, Volume 7, Issue 1, Pages 57–70 (Mi mvk174)  

The structure of Boolean functions spectra

G. I. Ivchenkoab, Yu. I. Medvedevab, V. A. Mironovaba

a MIEM NRU Higher School of Economics, Moscow
b Academy of Cryptography of the Russian Federation, Moscow

Abstract: The notion of the spectrum of the Boolean function $f$ of $n$ variables is defined, its properties are investigated. The stochastic case is considered also under the assumption that the function $f$ has the uniform distribution on the set $F_n = \{f\}$ of all Boolean functions of $n$ variables.

Key words: Boolean function, Walsh–Hadamard transform, the spectrum of a Boolean function, structure of the spectrum, structure distribution, limit theorems.

Funding Agency Grant Number
Академия криптографии РФ


DOI: https://doi.org/10.4213/mvk174

Full text: PDF file (162 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.719.2
Received 20.IV.2015

Citation: G. I. Ivchenko, Yu. I. Medvedev, V. A. Mironova, “The structure of Boolean functions spectra”, Mat. Vopr. Kriptogr., 7:1 (2016), 57–70

Citation in format AMSBIB
\Bibitem{IvcMedMir16}
\by G.~I.~Ivchenko, Yu.~I.~Medvedev, V.~A.~Mironova
\paper The structure of Boolean functions spectra
\jour Mat. Vopr. Kriptogr.
\yr 2016
\vol 7
\issue 1
\pages 57--70
\mathnet{http://mi.mathnet.ru/mvk174}
\crossref{https://doi.org/10.4213/mvk174}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3562045}
\elib{https://elibrary.ru/item.asp?id=26475099}


Linking options:
  • http://mi.mathnet.ru/eng/mvk174
  • https://doi.org/10.4213/mvk174
  • http://mi.mathnet.ru/eng/mvk/v7/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:370
    Full text:314
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021